Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 59, No. 3, pp. 283-309 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Existence Results of Nonconvex Differential Inclusions

Messaoud Bounkhel

Centro de Modelamiento Matemático, UMR, CNRS-UCHILE,
Blanco Encalada 2120, 7. Piso, C.C.: 170-3, Santiago -- CHILE
E-mail: bounkhel@dim.uchile.cl

Abstract: This paper is devoted to the study of nonconvex differential inclusions by using some concepts of regularity in nonsmooth analysis. In section 2, we prove that the nonconvex sweeping process introduced by J.J. Moreau in 1970's has the same set of solutions of a differential inclusion with convex compact values. Using this result, we deduce, in section 3, some existence results in the finite dimensional setting of the nonconvex sweeping process. In section 4, we introduce a new concept of uniform regularity over sets for functions to prove the existence of viable solutions for another type of nonconvex differential inclusions.

Keywords: sweeping process; directional regularity; Fréchet normal regularity.

Classification (MSC2000): 34A60, 34G25, 49J52, 49J53.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2002 Sociedade Portuguesa de Matemática
© 2002–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition